# SDR SIMA962662

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Guard
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJT - FLT 3915 - AFTER LANDING AND SHUTDOWN CREW REPORTED THAT EMERGENCY LIGHTS STAY ON IRRELEVANT TO SWITCH POSITION IN COCKPIT.  MAINTENANCE FOUND SWITCH GUARD AT FLIGHT ATTENDANT POSITION TO BE DEPRESSING EMERGENCY LIGHT BUTTON KEEPING LIGHTS ON.  REMOVED AND REINSTALLED GUARD.  OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
